Abstract

In his 1978 Tata Lecture Notes, Igusa conjectured the validity of a strong uniformity in the decay of complete exponential sums modulo powers of a prime number and determined by a homogeneous polynomial. We prove this property for absolutely reduced ternary forms.

pdf

Additional Information

ISSN
1080-6377
Print ISSN
0002-9327
Pages
pp. 201-249
Launched on MUSE
2016-02-09
Open Access
No
Back To Top

This website uses cookies to ensure you get the best experience on our website. Without cookies your experience may not be seamless.